# SDR AALA20110127TUL01

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON EXTERNAL FUSELAGE SKIN AT STATION 237 LONGERON 17.  DENT NUMBER 1 IS 1.5 X .5 X .015D, DENT NUMBER 2 IS 3 X 2 X .044D.  INSTALLED REPAIR DOUBLER AND STRAP PER SRM 53-04-00 FIGURE 12-B.
